On ∞-generalized Fibonacci sequences

Walter Motta, Mustapha Rachidi, Osamu Saeki

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)223-232
Number of pages10
JournalFibonacci Quarterly
Volume37
Issue number3
Publication statusPublished - Jan 1 1999
Externally publishedYes

Fingerprint

Fibonacci sequence

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

Motta, W., Rachidi, M., & Saeki, O. (1999). On ∞-generalized Fibonacci sequences. Fibonacci Quarterly, 37(3), 223-232.

On ∞-generalized Fibonacci sequences. / Motta, Walter; Rachidi, Mustapha; Saeki, Osamu.

In: Fibonacci Quarterly, Vol. 37, No. 3, 01.01.1999, p. 223-232.

Research output: Contribution to journalArticle

Motta, W, Rachidi, M & Saeki, O 1999, 'On ∞-generalized Fibonacci sequences', Fibonacci Quarterly, vol. 37, no. 3, pp. 223-232.
Motta W, Rachidi M, Saeki O. On ∞-generalized Fibonacci sequences. Fibonacci Quarterly. 1999 Jan 1;37(3):223-232.
Motta, Walter ; Rachidi, Mustapha ; Saeki, Osamu. / On ∞-generalized Fibonacci sequences. In: Fibonacci Quarterly. 1999 ; Vol. 37, No. 3. pp. 223-232.
@article{63ba4fd1635a4143b5db3805615f4963,
title = "On ∞-generalized Fibonacci sequences",
author = "Walter Motta and Mustapha Rachidi and Osamu Saeki",
year = "1999",
month = "1",
day = "1",
language = "English",
volume = "37",
pages = "223--232",
journal = "Fibonacci Quarterly",
issn = "0015-0517",
publisher = "Fibonacci Association",
number = "3",

}

TY - JOUR

T1 - On ∞-generalized Fibonacci sequences

AU - Motta, Walter

AU - Rachidi, Mustapha

AU - Saeki, Osamu

PY - 1999/1/1

Y1 - 1999/1/1

UR - http://www.scopus.com/inward/record.url?scp=0033177716&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033177716&partnerID=8YFLogxK

M3 - Article

VL - 37

SP - 223

EP - 232

JO - Fibonacci Quarterly

JF - Fibonacci Quarterly

SN - 0015-0517

IS - 3

ER -